My father has suffered head trauma. The CT scan, which was performed, showed internal bleeding. He has a history of cardiac ailments, with two angioplasties performed on his arteries. According to the neurosurgeon, the daily medication dose for Ecospirin needs to be stopped to stop the internal bleeding, whereas the resident cardiologist says that stopping the Ecospirin will increase the chances of cardiac arrests immediately. Please advice.
I read your query and understand your concern. When was his angioplasty done? If he is having internal bleeding in the brain, then Ecosprin has to be stopped. It definitely increases the risk of heart attack, but if sufficient duration has passed post angioplasty, then the risk may not be that high, but this bleeding is an immediate threat to life. So I think it should be stopped to prevent the risk of a heart attack. Hope this helps you. Get back if you have any doubts. Regards.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. your concern and agree with you on the fact that both Citalopram and Excedrin increase the risk of bleeding. But the main problem is that taking Excedrin so frequently may lead to drug-induced daily headaches. Read full
.. all, I would like to inform you that head injury is not a major risk factor for a brain tumor. Most of the brain tumors occur because there are genetic predispositions and mutations ingermline cellsand no such event occurs due to head injury. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.